DOI QR코드

DOI QR Code

INTERVAL-VALUED FUZZY IRRESOLUTE MAPPINGS ON INTERVAL-VALUED FUZZY TOPOLOGICAL SPACES

Min, Won-Keun;Kim, Myeong-Hwan

  • Received : 2010.01.05
  • Accepted : 2010.11.22
  • Published : 2010.12.25

Abstract

We introduce the concepts of IVF irresolute mappings and IVF irresolute open mappings, and investigate characterizations for such mappings on the interval-valued fuzzy topological spaces.

Keywords

IVF irresolute;IVF irresolute open;IVF semicontinuous;IVF continuous

References

  1. M. B. Gorzalczany, A method of inference in approximate reasoning based on interval-valued fuzzy sets, J. Fuzzy Math. 21 (1987), 1-17. https://doi.org/10.1016/0165-0114(87)90148-5
  2. Y. B. Jun. G. C. Kang and M. A. Ozturk Interval-valued fuzzy semiopen, preopen and $\alpha$-open mappings, Honam Math. J., 28 (2) (2006), 241-259.
  3. T. K. Mondal and S. K. Samanta, Topology of interval-valued fuzzy sets, Indian J. Pure Appl. Math., 30(1) (1999), 23-38.
  4. L, A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353. https://doi.org/10.1016/S0019-9958(65)90241-X